|TEMPETURE OF MY BODY
May 24, 2012
HELLO DOCTOR , SINCE I STARTED THE HIV MEDS MY BODY TEMPETURE ARE HIGH , NO FEVER AND I DON`T FEEL BAD AT ALL, IT JUST THE MY KIDS TOUCH ME AND SAY:MOM U HOT ALL THE TIME, MY PARTNER NOTICED THE SAME THING!! IS THIS IS DUE TO THE MEDS OR THE VIRUS?
| Response from Dr. Young
Hello and thanks for posting.
I'm a bit confused- your body temperature is high but you don't have a fever? If you don't have a fever, then your temperature is normal.
You might be describing your skin feeling warm (or perhaps, red) to touch. While not associated with HIV, per se, you could be having a mild allergic reaction to one of your medications or a host of other issues (mostly mild).
In any event, sounds like it's time for a conversation with your doctors about your concerns. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.